# SDR SWAA2022060909202

- Difficulty date: May 19, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION BS 727G+13 TO BS 767+10 LBL 21 WL 156 / FOUND DEEPEST LOCATION TO BE AT BS 727J+10 LBL 21 WL 156; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 4/2023;[02] CORRECTION TO STEP 1; SHOULD READ; EVALUATED CORROSION AT ALL LOCATIONS ON FLOOR TO SIDEWALL SUPPORT IN NUMEROUS 1'X1' AREAS; FOUND DEEPEST LOCATION TO BE AT BS 727J+10 LBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 4/2023. OUT OF LIMITS.;[04] VALIDATED APPLICABILITY OF SRM 53-00-53-2R-5;[05] REMOVED DAMAGED SECTION; FABRICATED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS727G+10 TO 787+10 LBL21; IAW SRM 53-00-53-2R-5; SRM 51-40-02-0G-0; APPLIED CHEMICAL CONVERSION COATING; IAW SRM; 51-20-01-0G-0. MATERIAL; BAC1496-377-#7-75T62; LOT#1490497-1. AND OK TO PRIME.;[06] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 5. OK TO APPLY PRIMER GIVEN.;[07] PRIMED AND ASSEMBLED; REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS 272G+10 TO 787+10; LBL21; IAW SRM 53-00-53-2R-5.;[08] PRIMED AND ASSEMBLED; REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS 727G+10 TO 787+10; LBL21; IAW SRM 53-00-53-2R-5;[09] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 8.; INSTALLED REPAIR PARTS FOR ACB LH FLOOR TO SIDEWALL SUPPORT; BS727G+10 TO 787+10; LBL21; IAW SRM 53-00-53-2R-5. SPLICES AT 727G+10 AND 787+10.
